# SDR MASA200602548

- Difficulty date: November 8, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 9,983 hours, 6,301 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rudder Limiter
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7117 IAD.  RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET SSCU AND PERFORMED SYSTEM TEST WITH NO FAULTS NOTED.
